1 - Based on what I've read on this forum, I would hazard to say that an allergic reaction to oxali is not as rare as 1% of patients. I don't know how many get it, but it's more than that. I had one, although mine was almost anaphylaxis with flushed skin, burning sensation through out body, and slight difficulty breathing. Like you, Benadryl and Decadron took care of things for me. It was only tx 5 for me and my onc wanted more rounds of oxi. So we did a modified pre and during med schedule to my next set of infusions. I took an extra 25mg decadron before bed the night before infusion (along with a couple ativan to sleep...). Morning of, instructed to wake at 7am, 25mg more decadron, 25mg benadryl. During infusion, another 25mg decadron, then 25mg benadryl and tagamet immediately before infusion. Also oxali infusion slowed from 2-4 hours. This worked fine till round 10 when neuropathy caused a halt in oxali permanently for me.
We can only speculate on what your Dr will do, although given that your reaction (itching) is mild and was easily controlled by benadryl/decadron, it might just be he'll modify your pre-meds or do some combination of things, perhaps even differently than me. Every onc is different on this though, so who knows.
2- It has been extra-cold up and down the east coast the last few days... I did have lots of nasal issues and had to wear a neckwarmer covering my nose in winter, even while driving. Eventually my eyes became effected to, felt like someone was numbing/stinging my eyeballs at the same time, so I added a ski mask too. I frightened many fellow motorists during that time
11/13/09 5cm Stage IV 9/25 lymph nodes w/2cm peritoneal met at 29 YoA
12/15/09 LA right hemi-colectomy
6/16/10 Folfox FINISHED
8/10/10 Prophylactic HIPEC
10/9/10 got Married
Still NED and living life to the fullest
"Can any one of you by worrying add a single hour to your life."